Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Shouldiusedkr

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Shouldiusedkr

  • Rank
    New Member

Recent Profile Visitors

477 profile views
  1. Ive been taking oxytetracycline for about 4.5 months now and it has helped to clear most of the acne but has left me with a red face. I don't think its rosacea.I have also noticed something weird in that my palms of my hands are slightly red and they are sometimes very itchy. My body also becomes itchy at random times throughout the day as well. Anyone got aNY advice?
  2. Hi, Do you think I should wait a couple of day for my face to calm down or carry on with the regimen?
  3. Hi, I have several spots but don't know whether to do the regimen because other people seem to have a lot more spots. If not can you recommend me another way to get rid of the spots?
×